# SDR SWAA981415

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23785
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Support
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND CRACKED NR 1 PYLON LWR AFT END L SUPPORT ON I/B SIDE OF PYLON.  REMOVED AND REPLACED PER BOEING SRM.
